Connect with us

Beauty

A Day in the Life of Nicole Chikwe, Founder of Trim Kitchen and the TK Method

BellaNaija Style

Published

 on

We continue to profile women who inspire us and we’re finding out the secrets to their success— how they stay balanced, run their daily lives,  keep motivated and strive towards their goals. We’re all a work in progress and getting even a glimpse into how women from all walks of life manage their day to day can help guide us. This week, Trim Kitchen and TK Method founder Nicole Chikwe reveals what an average day looks like, plus her go-to fitness routines.

Courtesy DOS Clothing

5.00am: Alarm goes off. Time to pump. Still Exclusively Nursing Soso. After asking myself why I’m still doing this as I assemble my pump parts, I settle down and get to it. One good thing is I’m able to use the 30 minutes to do some Mental Prayer.

5.30am: Unstrap myself and get dressed to workout. Time for my 45 min morning run. The first 5 mins are always awful, but I’m able to get through it by listening to Naeto C, Calvin Harris and Burna Boy.

6.15am: I do the second part of my workout in my living room(30 minutes). Depending on the day it could be kickboxing or HIIT. My kids are usually down for breakfast when I’m halfway through, so they playfully join me. Or they watch me and laugh at me. Eitherways, I get to hang out and pray with them and then it’s school time.

7.30- Shower, cleanse with Fig Health Black Soap With Turmeric, and moisturize face with Indeed Labs Hydraluron (hyaluronic Acid). I LOVE using Bath Kandy’s Goat Milk Lotion in the morning. Super light and the smell makes me cheery all day.

8am: I settle down, then have a cup of Rooibos Tea. I usually spend this time responding to emails, sending out invoices. In another 30 minutes, it’ll be time to pump again. Wonderful.

9am: second pump over and it’s time to check in on my clients on the TK Method, fondly known as my #TKTribe. After this, I try to work through until around 11.30 when I leave for Midday Mass at 12pm

1pm: Home from Mass and I have my first meal of the day. Usually something from the TK Method Plan.

More work, more emails.

3.30pm: Kids are Home! Time to gist with them and get some quality time in before we tackle homework. I usually pump again at 4.30pm. At some point I grab a snack- usually fruit.

5pm: One more check in with clients to see how they have fared through the day.

7pm: Kids are fed, bathed and off to bed. Takes another 30 minutes or so to settle them.

7:30: Last meal of the day. I love eating sweet potatoes for dinner (Nigerian Sweet potato is BAEEE!), usually paired with some fish and tonsssss of vegetables.

After which I get to watch a ratchet show, hang out with Naeto.

9pm: More admin stuff, then I mentally unpack the events of the day, and write out my plans for the next day because i can’t seem to remember anything anymore unless I write it down

10pm: FINAL pump of the night, Mental prayer.

10.30pm: Long luxuriousssss shower. I take my time to double cleanse with the Fig Soap, use my Neutrogena toner, a swipe of eye cream and 100% Pure Squalane by The Ordinary to moisturize. At night, I love using the Arami Skincare Body Butter. It’s so lush and smells heavenly. I like to give myself a mini massage as I work the product into my skin. Then I go and lie down and try to sleep, but really I scroll through Instagram and YouTube for another hour. I’m working on that.

The fun doesn’t stop here, visit www.bellanaijastyle.com for more on African fashion and lifestyle now!

Leave a Reply

Your email address will not be published. Required fields are marked *

This site uses Akismet to reduce spam. Learn how your comment data is processed.

Star Features

Advertisement
css.php